# SDR FDEA201106022089

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD HINGE (WING SIDE) LOWER INBD MOUNT HOLE SPOT FACE FOUND CORRODED.  REPAIRED IAW EA 1-5740-147654.  EXISTING THICKNESS: 0.439", MATERIAL REMOVED: 0.003"(FWD), MATERIAL REMOVED: 0.050"(AFT). REMAINING THICKNESS :   0.386",MINIMUM THICKNESS 0.408". REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
